Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 100, NWS Atlanta, GA

April 10, 2025Catoosa County, Walker County, Whitfield County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 10, 2025, 5:47 PM EDT for Catoosa County, Walker County, Whitfield County, Georgia. It was in force for 43 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2025, 5:47 PM EDT (21:47 UTC)
Expired
Apr 10, 2025, 6:30 PM EDT
In force
43 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Catoosa County, GA, Walker County, GA, Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 80 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 5:50 PM EDTHAIL 11 Ssw Chickamauga, GAQuarter inch hail along Glass Mill Pointe Drive.
Apr 10, 5:54 PM EDTHAIL 1Rock Spring, GAQuarter sized hail reported in Rock Spring, GA.
Apr 10, 5:58 PM EDTHAIL 0.51 Ne Rock Spring, GAHail covered the ground with the majority around half inch in size.
Apr 10, 6:13 PM EDTHAIL 1Wood Station, GAReport from mPING: Quarter (1.00 in.).
Apr 10, 6:16 PM EDTHAIL 0.752 Sw Rocky Face, GAReport from mPING: Dime (0.75 in.).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 5:03 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2025-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2025-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1911 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

117 
WUUS52 KFFC 102147
SVRFFC
GAC047-295-313-102230-
/O.NEW.KFFC.SV.W.0100.250410T2147Z-250410T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
547 PM EDT Thu Apr 10 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southwestern Catoosa County in northwestern Georgia...
  West central Whitfield County in northwestern Georgia...
  Central Walker County in northwestern Georgia...

* Until 630 PM EDT.

* At 546 PM EDT, a severe thunderstorm was located near Chickamauga,
  or 9 miles east of Trenton, moving southeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Naomi, Chickamauga, Noble, Wood Station, Blue Spring, Fairview,
  Tunnel Hill, Beaumont, Villanow, Rock Spring, Chattanooga Valley,
  Fort Oglethorpe, and La Fayette.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3482 8540 3494 8532 3486 8504 3468 8505
      3464 8515
TIME...MOT...LOC 2146Z 305DEG 21KT 3485 8534 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
968 
WWUS52 KFFC 102207
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
607 PM EDT Thu Apr 10 2025

GAC295-102217-
/O.CAN.KFFC.SV.W.0100.000000T0000Z-250410T2230Z/
Walker GA-
607 PM EDT Thu Apr 10 2025

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WALKER COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
northwestern Georgia.

&&

LAT...LON 3486 8504 3473 8505 3476 8515 3477 8515
      3477 8516 3478 8516 3477 8519 3478 8520
      3485 8520 3486 8521 3491 8521
TIME...MOT...LOC 2207Z 305DEG 21KT 3478 8522 

$$

GAC047-313-102230-
/O.CON.KFFC.SV.W.0100.000000T0000Z-250410T2230Z/
Catoosa GA-Whitfield GA-
607 PM EDT Thu Apr 10 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHWESTERN CATOOSA AND WEST CENTRAL WHITFIELD COUNTIES...

At 607 PM EDT, a severe thunderstorm was located over Noble, or near
Lafayette, moving southeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotters.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Tunnel Hill, Wood Station, and Beaumont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3486 8504 3473 8505 3476 8515 3477 8515
      3477 8516 3478 8516 3477 8519 3478 8520
      3485 8520 3486 8521 3491 8521
TIME...MOT...LOC 2207Z 305DEG 21KT 3478 8522 

HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
268 
WWUS52 KFFC 102221
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
621 PM EDT Thu Apr 10 2025

GAC047-313-102231-
/O.EXP.KFFC.SV.W.0100.000000T0000Z-250410T2230Z/
Catoosa GA-Whitfield GA-
621 PM EDT Thu Apr 10 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CATOOSA AND WEST
CENTRAL WHITFIELD COUNTIES WILL EXPIRE AT 630 PM EDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
northwestern Georgia.

&&

LAT...LON 3486 8504 3473 8505 3476 8515 3477 8515
      3477 8516 3478 8516 3477 8519 3478 8520
      3485 8520 3486 8521 3491 8521
TIME...MOT...LOC 2221Z 305DEG 21KT 3475 8516 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 2:32 PM EDT, 3 hours 15 minutes earlier.

Area forecast discussion, Apr 10, 2:32 PM EDT, 3 hours 15 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
232 PM EDT Thu Apr 10 2025

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Friday)
Issued at 232 PM EDT Thu Apr 10 2025

A cold front will move south across the CWA overnight and into
tomorrow. Ahead of the frontal passage, scattered to numerous
showers and thunderstorms are expected across much of north and
central portions of GA this afternoon and evening. The hi-res models
continue to be pretty consistent with the timing and with the
general trends.

A weak line of scattered showers and isolated thunderstorms will
continue to move across northern portions of the state early this
afternoon. A second, stronger and more organized, wave of
convection is likely later this afternoon into the evening hours.
The organized convection axis has shifted somewhat south from
yesterday's runs...mainly along a path between metro ATL and
Columbus and areas southeast. Afternoon/evening storms will have
modest CAPE values (good heating/50s dewpoints) and steep lapse
rates. Forecast soundings also show a decent inverted V structure,
good for gusty storms. Still expecting large hail and damaging wind
gusts as the primary severe weather hazards.

Models continue to weaken the secondary wave of storms as it moves
into central portions of GA this evening. Seems reasonable with the
loss of heating and getting away from the main dynamic forcing to
the north.

Upper moves across the TN valley tomorrow. Models do tend to
underestimate the amount of cloud cover as these types of systems
move by, so have upped the sky grids a bit to compensate. Also, some
scattered shra possible as the low may provide just enough lift.

NListemaa

&&

.LONG TERM...
(Saturday morning through next Wednesday)
Issued at 232 PM EDT Thu Apr 10 2025

Key Messages:

 - The potential exists for overnight frost formation north of
   Interstate 85 and patchy sub freezing temperatures in the
   mountains this weekend.

 - Dry weather is favored in the region between Saturday and
   Thursday.

This Weekend:

An area of surface high pressure will build into the Southeast over
the weekend. This will combine with dry northwest flow aloft to
produce fairs skies, mild temperatures and dry weather. Weakening
surface pressure gradients should also lead to lighter winds in the
region (especially on Sunday). Radiational cooling should be
significant both Friday night and Saturday night and this may lead
to some frost/freeze concerns across northern Georgia. On Saturday
morning it looks like the coolest temperatures will be limited to
the sheltered areas in the mountains of northeast Georgia. Then on
Sunday morning the potential for at least Frost Advisory level
conditions exists along and north of Interstate 85. For the
northeast Georgia mountains there is a 50% chance of a Frost
Advisory (overnight lows below 36 degrees) Friday night into
Saturday morning, and a 50% chance of a Freeze Warning (overnight
lows below 32 degrees) Saturday night and Sunday morning. Along and
north of Interstate 85 there is a 40% chance of a Frost Advisory
Saturday night and Sunday morning.

High temperatures will struggle on Saturday due to continued
northwest winds and the resulting CAA. As a consequence afternoon
high temperatures should wallow in the lower 60s across north
Georgia and claw their way into the upper 60s in central Georgia.
High temperatures of this magnitude would be 7 to 12 degrees colder
than seasonal averages. A transition to westerly winds, continued
low relative humidity and sunshine should allow high temperatures to
climb to within 1-3 degrees of seasonal averages on Sunday.
Everywhere except the mountains can anticipate afternoon highs in
the 70s.

Considerations for Next Week:

An upper level trough tracking through the Great Lakes early next
week should bring southerly winds and WAA back to Georgia.
Temperatures should respond accordingly by rising into the lower 80s
Monday afternoon. Attention then turns to a potential cold frontal
passage Tuesday or Tuesday night. This may lead to midweek
temperature declines, with 70s favored on Wednesday. Trends in the
GEFS and EPS guidance continue to pull back on the rain chances,
with more than 90% of ensemble members keeping rain amounts under
0.10 inches in north Georgia. The odds of accumulating precipitation
in central Georgia are less than 5%.

Albright

&&

.AVIATION...
(18Z TAFS)
Issued at 111 PM EDT Thu Apr 10 2025

Afternoon/evening showers and thunderstorms. Mostly likely timing
for storms continues be be after 00Z. However, isolated activity
is possible during the late afternoon. Added frequent gusts to
20kt for the afternoon. Brief period of MVFR cigs behind the
initial precip push. Sct MVFR cu on the back side of a front
tomorrow.

//ATL Confidence...18Z Update...
Med confidence all elements.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          50  67  43  66 /  60  30  30   0
Atlanta         52  65  44  64 /  60  40  40   0
Blairsville     44  57  36  59 /  50  30  30   0
Cartersville    47  63  39  63 /  60  30  30   0
Columbus        53  71  46  68 /  60  30  30   0
Gainesville     49  63  43  65 /  60  30  30   0
Macon           54  71  47  69 /  70  20  20   0
Rome            47  63  41  63 /  50  30  30   0
Peachtree City  49  67  41  65 /  70  40  40   0
Vidalia         57  75  50  71 /  50  20  10   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...NListemaa
LONG TERM....Albright
AVIATION...NListemaa
Hazardous weather outlook, Apr 10, 5:20 PM EDT, 27 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
520 PM EDT Thu Apr 10 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-112130-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
520 PM EDT Thu Apr 10 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Tonight...

A Severe Thunderstorm Watch is in effect for much of north
Georgia and portions of central Georgia until midnight tonight.
The primary hazards with any severe storms will be damaging wind
gusts up to 60 mph and quarter to golf ball sized hail.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Isolated thunderstorms are expected Friday afternoon. A couple
strong storms with pea to penny size hail are possible between 2
PM and 8 PM.

Frost and freeze conditions may develop in northeast Georgia on
Friday night. On Saturday night, these conditions may spread to
all areas north of Interstate 85. Those with outdoor vegetation
that is sensitive to freezing temperatures should monitor the
forecast closely.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Local storm report, Apr 10, 2:27 PM EDT, 3 hours 20 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
227 PM EDT Thu Apr 10 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 AM     Tornado          3 NW Locust Grove       33.38N 84.13W
04/07/2025                   Henry              GA   NWS Storm Survey

            NWS Storm Survey confirms EF0 tornado with
            max winds of 75 mph. Tornado crossed I75
            near Bethlehem Road.

&&

KS
Special weather statement, Apr 10, 5:12 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
512 PM EDT Thu Apr 10 2025

GAZ004>006-102145-
Whitfield GA-Murray GA-Fannin GA-
512 PM EDT Thu Apr 10 2025

...A strong thunderstorm will impact portions of northeastern Murray,
northeastern Whitfield and west central Fannin Counties through 545
PM EDT...

At 512 PM EDT, a strong thunderstorm was over Beaverdale, or 8 miles
north of Chatsworth, moving east at 20 mph.

HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Crandall, Conasauga Lake, Beaverdale, and Sumac.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
north central and northwestern Georgia.

&&

LAT...LON 3493 8460 3486 8457 3485 8458 3485 8462
      3484 8460 3484 8459 3483 8459 3479 8463
      3487 8491 3495 8489
TIME...MOT...LOC 2112Z 278DEG 19KT 3490 8483

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 10, 5:19 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
519 PM EDT Thu Apr 10 2025

GAZ003-004-102145-
Whitfield GA-Catoosa GA-
519 PM EDT Thu Apr 10 2025

...A strong thunderstorm will impact portions of Catoosa and north
central Whitfield Counties through 545 PM EDT...

At 518 PM EDT, a strong thunderstorm was over Lakeview, or near
Chattanooga, moving east at 20 mph.

HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Boynton, Tunnel Hill, Lakeview, Indian Springs, Varnell, Graysville,
Fort Oglethorpe, Ringgold, and Cohutta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
northwestern Georgia.

&&

LAT...LON 3481 8498 3492 8526 3497 8526 3498 8527
      3499 8510 3499 8495
TIME...MOT...LOC 2118Z 277DEG 19KT 3498 8527

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Local storm report, Apr 10, 5:28 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
528 PM EDT Thu Apr 10 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     Hail             1 ENE Fort Oglethorpe   34.95N 85.24W
04/10/2025  M0.70 Inch       Catoosa            GA   Public

            Penny sized hail on Battlefield Parkway and
            Fant Dr.

&&
Local storm report, Apr 10, 5:30 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
530 PM EDT Thu Apr 10 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     Hail             2 E Cole City           34.97N 85.54W
04/10/2025  E1.00 Inch       Dade               GA   Public

            Quarter inch hail at Leiderman Rd near New
            Home Rd.

&&
Special weather statement, Apr 10, 5:41 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
541 PM EDT Thu Apr 10 2025

GAZ005>007-102230-
Gilmer GA-Murray GA-Fannin GA-
541 PM EDT Thu Apr 10 2025

...A strong thunderstorm will impact portions of north central
Gilmer, northeastern Murray and northwestern Fannin Counties through
630 PM EDT...

At 541 PM EDT, a strong thunderstorm was near Conasauga Lake, or 12
miles northeast of Chatsworth, moving east at 20 mph.

HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Conasauga Lake, Jones Mill, Higdon, Blue Ridge, Colwell, Cohutta
Wilderness, and Epworth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
north central and northwestern Georgia.

&&

LAT...LON 3486 8469 3498 8468 3498 8442 3489 8427
      3479 8444
TIME...MOT...LOC 2141Z 268DEG 18KT 3490 8462

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 2:04 PM EDTSpecial Weather StatementFFCTowns26 min
Apr 10, 5:10 PM EDTSevere Thunderstorm WarningFFCDade, Walker50 min
Apr 10, 5:12 PM EDTSpecial Weather StatementFFCMurray33 min
Apr 10, 5:19 PM EDTSpecial Weather StatementFFCCatoosa26 min
Apr 10, 5:41 PM EDTSpecial Weather StatementFFCFannin49 min
Apr 10, 6:03 PM EDTSpecial Weather StatementFFCDade27 min
Apr 10, 6:07 PM EDTSevere Thunderstorm WarningFFCDade, Walker27 min
Apr 10, 6:11 PM EDTSpecial Weather StatementFFCFannin49 min
Apr 10, 6:15 PM EDTSpecial Weather StatementFFCMurray, Whitfield30 min
Apr 10, 6:24 PM EDTSpecial Weather StatementFFCWhitfield36 min
Apr 10, 6:24 PM EDTSpecial Weather StatementFFCGilmer36 min
Apr 10, 6:26 PM EDTSpecial Weather StatementFFCMurray34 min
Apr 10, 6:28 PM EDTSpecial Weather StatementFFCWhite32 min
Apr 10, 6:39 PM EDTSpecial Weather StatementFFCHall36 min
Apr 10, 6:40 PM EDTSpecial Weather StatementFFCGilmer50 min
Apr 10, 6:51 PM EDTSevere Thunderstorm WarningFFCBanks, Dawson, Forsyth, Hall, Jackson39 min
Apr 10, 6:56 PM EDTSpecial Weather StatementFFCDawson, Pickens34 min
Apr 10, 6:59 PM EDTSpecial Weather StatementFFCPolk31 min
Apr 10, 7:02 PM EDTSpecial Weather StatementFFCWhitfield28 min
Apr 10, 7:07 PM EDTSevere Thunderstorm WarningFFCDawson, Lumpkin, Pickens38 min
Apr 10, 7:08 PM EDTSpecial Weather StatementFFCWhite37 min
Apr 10, 7:09 PM EDTSpecial Weather StatementFFCHabersham36 min
Apr 10, 7:12 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Floyd, Paulding, Polk48 min
Apr 10, 7:29 PM EDTSpecial Weather StatementFFCPickens31 min
Apr 10, 7:31 PM EDTSpecial Weather StatementFFCDade, Walker29 min
Apr 10, 7:32 PM EDTSpecial Weather StatementFFCBanks28 min
Apr 10, 7:33 PM EDTSpecial Weather StatementFFCHall27 min
Apr 10, 7:39 PM EDTSevere Thunderstorm WarningFFCBanks, Jackson, Madison51 min
Apr 10, 7:40 PM EDTSpecial Weather StatementFFCWalker35 min
Apr 10, 7:44 PM EDTSevere Thunderstorm WarningFFCBanks, Hall, Jackson46 min
Apr 10, 7:47 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCCherokee, Cobb, Forsyth, Fulton43 min
Apr 10, 7:53 PM EDTSevere Thunderstorm WarningFFCFloyd, Haralson, Polk52 min
Apr 10, 7:55 PM EDTSpecial Weather StatementFFCClayton35 min
Apr 10, 7:57 PM EDTSpecial Weather StatementFFCGwinnett33 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.